# SDR SWAA2013020712411

- Difficulty date: January 31, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 23,878 hours, 22,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - STIFFENER CRACKED AT STA 218 LONG 15L.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED DOUBLER AND FILLER ON MAIN CABIN STIFFENER IAW B717 SRM 51-70-10 REPAIR 2 AND 51-10-04.
